| Model Number |
CAR-170-C |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
02/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The involved cartridge was received for evaluation and evidence of a blood leak was confirmed.A device history record (dhr) review was conducted for the reported lot number and confirmed the product was released for distribution having met quality and manufacturing specifications and requirements.The instructions for use states "check the system for blood and fluid leaks during treatment, and pay close attention to the blood line and access connections." all treatments must be administered under a physician's prescription and performed by a trained and qualified person, considered to be competent in the use of this device by the prescribing physician so that alarms and harmful conditions can be responded to promptly.
Event or Problem Description
A report was received on 10 feb 2025 from a 44 year old female patient with a medical history including end stage renal disease, who stated they observed an unspecified amount of blood leaking from the cartridge during a home hemodialysis treatment on (b)(6) 2025.Additional information was received on 12 feb 2025 from the home therapy nurse (htn) who stated the patient did not experience any symptoms and no medical intervention was required.